Analysis of Some Computational Schemes for a Hypersingular Integral Equation on an Interval
Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1270-1275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_9_a12,
author = {I. K. Lifanov and A. S. Nenashev},
title = {Analysis of {Some} {Computational} {Schemes} for a {Hypersingular} {Integral} {Equation} on an {Interval}},
journal = {Differencialʹnye uravneni\^a},
pages = {1270--1275},
year = {2005},
volume = {41},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_9_a12/}
}
TY - JOUR AU - I. K. Lifanov AU - A. S. Nenashev TI - Analysis of Some Computational Schemes for a Hypersingular Integral Equation on an Interval JO - Differencialʹnye uravneniâ PY - 2005 SP - 1270 EP - 1275 VL - 41 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_9_a12/ LA - ru ID - DE_2005_41_9_a12 ER -
I. K. Lifanov; A. S. Nenashev. Analysis of Some Computational Schemes for a Hypersingular Integral Equation on an Interval. Differencialʹnye uravneniâ, Tome 41 (2005) no. 9, pp. 1270-1275. http://geodesic.mathdoc.fr/item/DE_2005_41_9_a12/